IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Hideaki Furukawa (NICT)
Vice Chair Kohei Shiomoto (Tokyo City Univ.), Ryuichi Sugizaki (Furukawa Electric), Noboru Yoshikane (KDDI Research)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Kenji Ishii (Mitsubishi Electric), Yojiro Mori (Nagoya Univ.)

Conference Date Tue, Mar 1, 2022 08:35 - 16:50
Wed, Mar 2, 2022 08:30 - 16:55
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.

  08:30-08:35 ( 5 min. )
(1) 08:35-10:10  
Tue, Mar 1 AM 
10:10 - 11:50
(2) 10:10-10:30 Relationship between traffic interaction and optical path placement in carrier networks PN2021-52 Takafumi Fukatani, Masahiro Nakagawa, Takeshi Seki, Takashi Miyamura (NTT)
(3) 10:30-10:50 Comparison of several optical cross-connect architectures using multi-core optical fiber PN2021-53 Tamiki Otsuka, Kunihiro Imai, Takefumi Oguma (NEC)
(4) 10:50-11:10 A Routing Control Method expanding Candidate Routes in Distributed Control SDM-EON PN2021-54 Sotaro Yokota, Ken-ichi Baba (Kogakuin Univ.)
(5) 11:10-11:30 Shared Backup Path Selection Method in SDM-EON PN2021-55 Motoi Kato, Ken-ichi Baba (Kogakuin Univ.)
(6) 11:30-11:50 A Study on a Reinforcement Learning based Route Selection in Multi-core Fiber Elastic Optical Networks PN2021-56 Yusuke Hirota (NICT)
  11:50-12:50 ( 60 min. )
Tue, Mar 1 PM 
12:50 - 14:10
(7) 12:50-13:10 Analysis of Stimulated-Raman-Scattering Effect Changed by the Number of Optical Channels on Multiband Wavelength-Division-Multiplexed Networks PN2021-57 Kenta Hirose, Takafumi Fukatani, Masahiro Nakagawa, Takeshi Seki, Takashi Miyamura (NTT)
(8) 13:10-13:30 The evaluation of the overshoot tolerance for long-reach burst transmission using EDFAs PN2021-58 Kana Masumoto, Masahiro Nakagawa, Toshiya Matsuda, Takeshi Seki, Takashi Miyamura (NTT)
(9) 13:30-13:50 High-Accuracy Optical Frequency Transfer Technology over WDM Networks PN2021-59 Kaoru Arai, Hiroki Sakuma, Ryuta Sugiyama, Takashi Miyamura (NTT)
(10) 13:50-14:10 Multifunctional and High-Performance Digital Coherent Receivers PN2021-60 Takuma Kuno, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
  14:10-14:20 ( 10 min. )
Tue, Mar 1 PM 
14:20 - 16:00
(11) 14:20-15:00 [Invited Talk]
DCI Trend "Disaggregation" and Strategy of Net One Systems PN2021-61
Shinji Sekihara (Net One Systems)
(12) 15:00-15:40 [Invited Talk]
Evaluation of the Link Budget Increase using Error-Tolerant TCPs for Optical Communication in Nonlinear Regime on 200G PM-16QAM Real-time Communication PN2021-62
Yohei Hasegawa, Hidemi Noguchi, Morihiko Ota, Kazushi Muraoka (NEC Corp.)
(13) 15:40-16:00 [Invited Talk]
Experimental demonstration of Ultra-Wideband and Ultrawide Bandwidth-range Optical Channel Provisioning Using SDM/WDM Hierarchical Optical Cross Connect PN2021-63
Itsuki Urashima, Tsubasa Ishikawa, Takahiro Kodama, Yudai Uchida, Masahiko Jinno (Kagawa Univ.)
  16:00-16:10 ( 10 min. )
Tue, Mar 1 PM 
16:10 - 16:50
(14) 16:10-16:30 [Invited Lecture]
Enhancement of measurement sensitivity in an internal structure modeling method for silicon waveguides using nonlinear spectral change PN2021-64
Tomoya Kurahashi, Masayuki Makino, Ryohei Kamikawa, Tsuyoshi Konishi (Osaka Univ.)
(15) 16:30-16:50 [Invited Lecture]
Resilient Optical Networks that Adopt Spatially-jointed Flexible Waveband Routing PN2021-65
Ryuji Munakata, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
  16:50-17:00 ( 10 min. )
Wed, Mar 2 AM 
08:30 - 10:10
(16) 08:30-08:50 40 Gbps Photonic Digital-to-Analog Conversion Using Frequency Chirp in a Semiconductor Optical Amplifier PN2021-66 Masaki Sagara, Tetsuyuki Ito, Motoharu Matsuura (Univ. of Electro-Commun.)
(17) 08:50-09:10 All-Optical Logic Gates Using Frequency Chirp in a Semiconductor Optical Amplifier PN2021-67 Junichi Tsuda, Masaki Sagara, Taishi Takemoto, Motoharu Matsuura (Univ. of Electro-Commun)
(18) 09:10-09:30 Analytical modeling of FM-EDFA employing average inversion level PN2021-68 Hirotaka Ono (Shonan Inst. Tech.), Makoto Yamada (Osaka Pref. Univ.)
(19) 09:30-09:50 Characteristics of All-Optical Switch Using Quasi-Phase-Matched Lithium Niobate Waveguides PN2021-69 Genki Abe, Ryoichi Miyauchi, Yutaka Fukuchi (Tokyo Univ. of Science)
(20) 09:50-10:10 Initial study of pseudo-phase noise-based symbol masked polarization-multiplexed M-QAM signal using a time-spreading encryption key PN2021-70 Keiji Shimada, Mizuki Inagaki, Takahiro Kodama (Kagawa Univ.)
  10:10-10:20 ( 10 min. )
Wed, Mar 2 AM 
10:20 - 12:00
(21) 10:20-10:40 Experimental Results for Fault Recovery with Dynamic MAC Emulator System PN2021-71 Hiroaki Ishii, Masaki Murakami, Yoshihiko Uematsu, Satoru Okamoto, Naoaki Yamanaka (Keio Univ)
(22) 10:40-11:00 Path Establishment Method Considering Resource Utilization Status using Superposition Coding in Elastic Optical Network PN2021-72 Hiroyasu Sato, Ken-ichi Baba (Kogakuin Univ.), Yusuke Hirota (NICT)
(23) 11:00-11:20 Expected Effective Rate Guaranteed Distributed Processing Allocation Method Based on Resource Availability for Real-Time Video Processing PN2021-73 Koki Muramatsu, Masaki Murakami, Yoshihiko Uematsu, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(24) 11:20-11:40 A Traffic Reduction Method Based on Users' Interests for Multi-view Video PN2021-74 Hikaru Yamaguchi, Yutaka Nasu, Saeko Maeda, Naoaki Yamanaka, Satoru Okamoto (Keio Univ.)
(25) 11:40-12:00 A Traffic Reduction Method Using Inter-Camera Coordination and Adaptive Frame Rate for People Flow Analysis PN2021-75 Rena Mitsui, Saeko Maeda (Keidai), Yutaka Nasu (Kei), Satoru Okamoto, Naoaki Yamanaka (Keidai)
  12:00-13:00 ( 60 min. )
Wed, Mar 2 PM 
13:00 - 14:40
(26) 13:00-13:20 An indoor experiment of 1m class short-reach visible optical wireless communication using seawater of the Seto Inland Sea as an underwater transmission line PN2021-76 Keita Tanaka, Fumiya Kobori, Tomoya Nakagawa, Momoka Masaoka, Ayumu Kariya, Tomoya Ishikawa, Shota Eguchi, Takahiro Kodama (Kagawa Univ.)
(27) 13:20-13:40 Flight demonstration of power-over-fiber drone for aerial base station PN2021-77 Natsuki Shindo, Taiki Kobatake, Motoharu Matsuura (Univ. of Electro-Commun.)
(28) 13:40-14:00 Evaluation of Transmission Performance of Power-over-Fiber Using Multicore Fibers PN2021-78 Shohei Obata, Mizuki Fukuyama, Motoharu Matsuura (UEC), Hidenori Takahashi, Noboru Yoshikane, Takehiro Tsuritani (KDDI Research Inc.)
(29) 14:00-14:20 A Zone-based Optical Architecture for Intra-Vehicle Backbone Networks PN2021-79 Onur Alparslan, Shin'ichi Arakawa, Masayuki Murata (Osaka Univ.)
(30) 14:20-14:40 Power Recycling: A Fallacy of Laser Interferometer Gravitational-Wave Observatory PN2021-80 Masataka Ohta (TIT)
  14:40-14:50 ( 10 min. )
Wed, Mar 2 PM 
14:50 - 15:50
(31) 14:50-15:10 Optical Performance Monitoring Enabling Laser Linewidth Measurement with Received Signals PN2021-81 Naoki Tsuchida, Takuma Kuno, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
(32) 15:10-15:30 Experimental study of all double link failure tolerant path pair shared protection for fully coupled/half-split switchable point-to-multipoint optical NW PN2021-82 Tomoya Nakagawa, Mizuki Inagaki, Takahiro Kodama (Kagawa Univ.)
(33) 15:30-15:50 A Design Method of Optical Networks that Adopts Variable Routing Granularity and Wavelength-Division-Multiplexing Density PN2021-83 Kazuki Hayashi, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
  15:50-15:55 ( 5 min. )
Wed, Mar 2 PM 
15:55 - 16:55
(34) 15:55-16:15 Application of polarization-independent subtractive interference cancellation algorithm for same-band and bidirectional coherent communication PN2021-84 Mizuki Inagaki, Takahiro Kodama (Kagawa Univ.)
(35) 16:15-16:35 Optimization of Optical Modulation and Demodulation Method Considering Imperfections of Digital Signal Processing PN2021-85 Jun Sakano, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
(36) 16:35-16:55 Evaluation of the optimum modulation arrangement in a time frame for TDHP signal with same generation ratio of PAM2/PAM4 PN2021-86 Fumiya Kobori, Keita Tanaka, Takahiro Kodama (Kagawa Univ.)
  16:55-17:00 ( 5 min. )

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2022-02-28 14:18:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan